Arkansas, 2015Flooding in Arkansas, March 1 to 31, 2015
March 1 to 31, 2015 · NWS LZK · 2 events in 2 counties and zones
Heavy rainfall and melting heavy wintry precipitation caused the Cache River at Patterson to rise above flood stage back in February, remaining above flood stage through all of March and into April.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall and melting heavy wintry precipitation caused the Cache River at Patterson to rise above flood stage back in February, remaining above flood stage through all of March and into April.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 28, 11:16 PM CST, 44 minutes earlier.
Area forecast discussion, Feb 28, 11:16 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 PM CST SAT FEB 28 2015
.AVIATION...
AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PASS THROUGH THE REGION
BRINGING FREEZING RAIN TO THE NORTHERN TERMINALS AND RAIN TO THE
CENTRAL AND SOUTHERN TAF SITES. THE PRECIPITATION WILL END BY LATE
MORNING TO EARLY AFTERNOON BUT LOW CLOUDS AND FOG WILL PERSIST ONCE
PRECIPITATION STARTS AND REMAIN THROUGH THE PERIOD. WIDESPREAD IFR
CONDITIONS ARE EXPECTED ACROSS THE NORTH THROUGH THE PERIOD WITH VFR
CONDITIONS ELSEWHERE BECOMING IFR WITH TIME. LIGHT EAST TO NORTHEAST
WINDS WILL PREVAIL.
&&
.PREV DISCUSSION... /ISSUED 808 PM CST SAT FEB 28 2015/
UPDATE...
OVERALL THE FORECAST IS IN DECENT SHAPE...BUT TEMPERATURES HAVE
BEEN A LITTLE STUBBORN TO RISE IN PLACES SO FELT IT PRUDENT TO GO
AHEAD AND EXTEND THE WINTER WEATHER ADVISORY A LITTLE FURTHER
SOUTH WITH THE EVENING UPDATE.
RUSSELLVILLE...CLINTON...AND EVEN BATESVILLE HAVE BEEN SLOW TO
RISE THIS EVENING AND ARE STILL SITTING AT OR BELOW THE FREEZING
MARK AS OF 7 PM. SURFACE OBSERVATIONS AS WELL AS REPORTS FROM
SOCIAL MEDIA CONFIRM THAT SOME LIGHT FREEZING RAIN IS OCCURRING IN
THOSE AREAS...AND HAVE EVEN SEEN SOME REPORTS THAT I-40 WAS
SLIPPERY IN SPOTS OUT IN JOHNSON COUNTY. FURTHERMORE...GIVEN THE
OBS AT THE BOONEVILLE RAWS AND STATIONS TO THE SOUTH AT MENA AND
MT IDA...FEEL PRETTY CONFIDENT THAT LOWER ELEVATIONS IN
YELL...LOGAN...AND SCOTT COUNTIES ARE ALSO STILL EXPERIENCING SOME
LIGHT FREEZING RAIN. FOR THESE REASONS...WENT AHEAD AND EXTENDED
THE WINTER WEATHER ADVISORY SOUTHWARD A BIT TO PICK UP THESE
LOCATIONS AND SET THE EXPIRATION TIME AT 12Z TO COINCIDE WITH THE
PREVIOUS ADVISORY AREA. ADDITIONAL ICE ACCUMULATIONS OF A FEW
HUNDREDTHS COULD OCCUR...ESPECIALLY IN THE NORTHWEST.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST SUNDAY FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON-
JOHNSON-LOGAN-LONOKE-MARION-MONROE-NEWTON-PERRY-POPE-PRAIRIE-
PULASKI-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.
&&
AVIATION...56/57
Hazardous weather outlook, Feb 28, 8:00 PM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CST SAT FEB 28 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-012245-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
800 PM CST SAT FEB 28 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...THIS EVENING AND TONIGHT
LIGHT PRECIPITATION WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR A
GOOD PORTION OF CENTRAL AND NORTHERN ARKANSAS. A MIX OF SLEET AND
FREEZING RAIN WILL BE POSSIBLE EARLY WITH THE PRECIPITATION
GRADUALLY CHANGING TO MAINLY FREEZING RAIN.
AT THE SURFACE...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH THE
NIGHT SO ANY ADDITIONAL WINTRY PRECIPITATION WILL ONLY ACT TO MAKE
ROAD CONDITIONS WORSE. A WINTER WEATHER ADVISORY IS IN EFFECT
TONIGHT ROUGHLY NORTH OF A WALDRON TO RUSSELLVILLE TO NEWPORT LINE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A WINTER WEATHER ADVISORY WILL CONTINUE THROUGH 6 AM SUNDAY FOR
PARTS OF THE STATE. ICE ACCUMULATIONS OF LESS THAN A TENTH OF AN
INCH WILL BE POSSIBLE...HOWEVER ANY ICE ACCUMULATIONS WILL CAUSE
ADDITIONAL PROBLEMS ON ROADWAYS.
UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE
WEEKEND AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. A SIGNIFICANT
WARM UP AROUND THE STATE ON TUESDAY WILL LEAD TO A RETURN OF
THUNDERSTORMS TO THE FORECAST. THUNDERSTORM CHANCES WILL REMAIN IN
THE FORECAST UNTIL A STRONG COLD FRONT SWEEPS THROUGH THE STATE ON
WEDNESDAY. BEHIND THIS FRONT COLD AIR WILL FILTER INTO THE
STATE...AND BRING A RETURN OF OF WINTRY PRECIPITATION TO THE
FORECAST.
.SPOTTER INFORMATION STATEMENT...
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
56/64
Flood, Woodruff
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Woodruff County, Patterson to 0.37 mi SW of Riverside
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
Heavy rainfall and melting heavy wintry precipitation caused the Cache River at Patterson to rise above flood stage back in February, remaining above flood stage through all of March and into April.
Flood, Ouachita
- When
- March 5, 9:15 PM CST to March 30, 2:35 PM CST
- Where
- Ouachita County, Camden to 1.7 mi NNW of Camden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.580, -92.830
Heavy rainfall caused the Ouachita River at Camden to rise above flood stage during the evening hours on the 5th, dropping below flood stage until the afternoon hours on the 30th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Flooding in Kentucky, March 1 to 19, 20152 deaths · 68 events
- Winter Storm in Utah, March 1 to 3, 201515 injured · 11 events
- Winter Storm and Winter Weather in Delaware, March 1, 201513 injured · 4 events
- Winter Storm and Winter Weather in New Jersey, March 1, 20158 injured · 21 events
- Drought in Texas, March 1 to 31, 2015$55,000 · 24 events
- Winter Weather in Virginia, March 1, 201532 events
- Drought in Oklahoma, March 1 to 31, 201529 events
- Heavy Snow in Indiana, March 1, 201525 events
- Winter Weather in Virginia, March 1, 201524 events
- Winter Storm and Winter Weather in Ohio, March 1, 201521 events
- Blizzard and Winter Storm in Colorado, March 1 to 4, 201519 events
- Drought in Texas, March 1 to 31, 201518 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571318, 571332.